So my insurance changed, I was on medicaid and now they are telling me to continue I will need to pay a $4k deductible every 6 months, which I have no chance of since I'm on disability (currently inbetween the 2 year medicare waiting period) and only make $930 a month. So I'm being forced to stop my 400 mg of seroquel daily. I was taking 50 mg twice during the day and 300mg at bed for about 2 years now. I also don't have money for my anti depressant Pristiq, my blood pressure medication (lisinopril), cholesterol medication (lipitor). So I'm trying to survive without them, but over the last few days between the anxiety and insomnia it has been terrible, but I expected that. But now I can't stop itching, Any advice? If it matters, I have borderline personality disorder with severe anxiety and depression. The strange part is my anxiety is worse when I'm in a car or trying to go to sleep. The itching just doesn't stop.
Have you tried to see if the makers of your medications offer a patient assistance program? There are also some other sources for assistance with meds. Try CoPay Relief www.copays.org or 1-866-512-3861, Suddenly Senior (you dont have to be a senior to use) www.suddenlysenior.com/patientassistanceprograms.html, Needy Meds www.needymeds.org and Partnership for Prescription Assistance 1-8888-477-2669 or www.pparx.org. Also check caringsonbj's profile. He has complied several patient assistance numbers for different drug manufacturers. You dont have to do without your meds. It may take a little more effort but hopefully you can find some help on some of them. Enlist your Drs office in helping you too. Let them know your situation. They may be able to get samples to help you out and may know of local resources. Also check into places that offer $4 meds like WalMart. I'm not sure if any of your meds are offered but it would be worth it to check. You might take a list of the $4 meds to your Drs to see if any of your meds can be substituted with something on the $4 list.
I wouldn't stop your meds abruptly. You can make yourself really sick. Plus it will take you a long time to recoup once you start to take meds again. Just see if your doctor can suggest something. He knows how sick you will become without them. I'm sure your not the only person on disibility that is going through this. Ask the pharmacist too. My cousin was on bipolar meds and couldn't afford it. The pharmacy helped her until she could figure something out. Hope this helps. Take care
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Feb 2012 • 10 answers
Updated 31 Oct 2017 • 12 answers
Updated 6 Aug 2016 • 2 answers
Updated 19 Oct 2015 • 5 answers
Updated 23 Feb 2013 • 4 answers